# SDR SWIA972494

- Difficulty date: April 8, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 18,055 hours, 24,884 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 21,000 AILERON TRIM WAS FOUND TO BE JAMMED.  OAT WAS -10C DEGREES.  AFTER LANDING THE TRIM SEEMED TO BE OPERATIONAL AGAIN.  REPLACED AILERON TRIM TAB ACTUATOR IAW 120 MM 27-12-01.  OPS CHECK GOOD.  P/N:  5301, S/N ON:  411, S/N OFF:  373.
